# SDR CA990310047

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D17
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Regulator
- Part number: 72909
- Condition: Failed
- Location: Hydraulic System
- Part time: 33,560 hours
- Component: Adel, 72909
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK DUE TO LOSS OF A-SYSTEM HYDRAULIC PRESSURE.  REPLACED AIR PRESSURE REGULATING VALVE ON HYRAULIC RESERVOIR.
